Show simple item record

contributor authorB. Tolueen
contributor authorاحمد عرفانیان مشیری نژادen
contributor authorعباس جعفرزادهen
contributor authorAhmad Erfanianfa
contributor authorAbbas Jafarzadehfa
date accessioned2020-06-06T13:23:24Z
date available2020-06-06T13:23:24Z
date issued2014
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/3352891?show=full
description abstractLet g be a fixed element of a finite group G. We introduce the g-noncommuting

graph of G whose vertex set is whole elements of the group G and two vertices x,y are

adjacent whenever [x,y] ≠ g and [y,x] ≠ g. We denote this graph by Γ _g, G. In this paper,

we present some graph theoretical properties of g-noncommuting graph. Specially, we

investigate about its planarity and regularity, its clique number and dominating number.

We prove that if G, H are isoclinic groups with |Z (G)|=|Z (H)|, then their associated

graphs are isomorphic.
en
languageEnglish
titleA Kind of Non-commuting Graph of Finite Groupsen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsg-noncommuting graphen
subject keywordscommutatoren
subject keywordsnon-commuting graphen
subject keywordsisoclinismen
journal titleJournal of Sciences-Islamic Republic of Iranen
journal titleJournal of Sciences, Islamic Republic of Iranfa
pages379-384
journal volume25
journal issue4
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1047068.html
identifier articleid1047068


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record